Flood, Nassau
- When
- September 9, 8:00 AM EST
- Where
- Nassau forecast zone
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 30.611, -81.771 (the zone’s center; the record gives no point)
7 NW of HilliardHome in Bolougne along the St. Marys River has 3 inches of water in the garage.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAX wrote it up.
7 NW of HilliardHome in Bolougne along the St. Marys River has 3 inches of water in the garage.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Sep 9, 2:23 AM EST, 5 hours 37 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 323 AM EDT THU SEP 9 2004 .SHORT TERM...TODAY THROUGH SATURDAY...ISOLATED SHOWERS CONTINUE TO FORM OVER THE BIG BEND AREA AND TRACK ALONG TROFINESS THAT WAS LEFT BEHIND FROM FRANCES. WV IMAGERY SHOWS THAT S/W OUT AHEAD OF STALLED COLD FRONT WILL PUSH ACROSS THE FORECAST AREAS TODAY. SCTD THUNDERSTORM ACTIVITY IS EXPECTED TO BREAK OUT ALONG BOUNDARY ACRS NE FL BY THE AFTERNOON...WHILE DRIER AIR ALOFT ACRS SERN GA SHOULD LIMIT COVERAGE THERE TO ISOLATED. TEMPS WILL WARM AGAIN INTO THE LOWER 90S...WITH SWLY FLOW RELENTING ENOUGH TO ALLOW ECSB TO DRIFT INLD TO THE I-95 CORRIDOR LATE THIS AFTERNOON. FOR FRI/SAT...00Z MODELS HAVE COME INTO BETTER AGREEMENT WITH 1000-500 FLOW SLOWLY SHIFTING TO THE SE AND SOME ISENTROPIC LIFT DEVELOPING ACRS THE OLD FRONTAL BOUNDARY SITTING OVER NE FL. GFS/ETA GUIDANCE IS SUPPORTING LIKELY POPS FROM TONIGHT THROUGH SAT ACRS NE FL WITH THIS SCENARIO BUT HAVE BACKED OFF OF THIS FOR NOW AND HAVE LEFT CHANCE POPS IN THE FORECAST UNTIL ANY KIND OF ISENTROPIC LIFT EVENT BEGINS TO UNFOLD. GFS/ETA MOS TEMPS VERY CLOSE AND HAVE BEEN ACCEPTED AND TWEAKED WITH LOCAL FLAVOR IN THE GRIDS. AREAL FLOOD WARNINGS REMAIN IN EFFECT THROUGH THU AFTERNOON FOR SOME AREAS OF THE FORECAST AREA...WHILE RIVER FLOOD WARNINGS CONTINUE FOR MANY OF THE MAIN STEM RIVERS IN THE REGION. PLEASE REFER TO THE LATEST FLW/FLS PRODUCTS FOR DETAILS. .LONG TERM...SUNDAY THROUGH WEDNESDAY...EVENTUAL TRACK OF IVAN WILL DETERMINE SENSIBLE WEATHER DURING THE PERIOD. WILL NOT CHANGE DAY SHIFTS EXTENDED GRIDS...SINCE TPC TRACK HAS NOT SHIFTED MUCH SINCE THEN. && .MARINE...WILL FINALLY REMOVE ALL HEADLINES FROM THE COASTAL WATERS AS WINDS AND SEAS DROP TO MAX 15 KTS/5 FT PER REGIONAL OBS. SOUTHERLY WINDS WILL BECOME ONSHORE BY THE WEEKEND WITH HIGH PRESSURE TO OUR NORTH AND HURRICANE IVAN TO THE SOUTH. PRESSURE GRADIENT BETWEEN THE TWO WILL INCREASE MAGNITUDES TO NEAR ADVISORY CONDITIONS LATE SUNDAY-MONDAY. EXPECT SWELLS FROM IVAN TO BEGIN AFFECTING THE LOCAL WATERS BY THE WEEKEND. RIP CURRENT HAZARD LEVEL WILL BE LOWERD TO LOW RISK TODAY. && .PRELIMINARY POINT TEMPS/POPS... AMG 89 69 91 69 / 00 00 10 10 SSI 88 75 86 74 / 10 20 30 40 JAX 91 73 88 72 / 20 40 40 40 SGJ 88 75 83 75 / 40 50 50 30 GNV 90 72 88 71 / 40 40 50 40 OCF 90 72 88 71 / 40 50 50 40 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. && HESS/ENYEDI
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 603 AM EDT THU SEP 9 2004 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-101000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 603 AM EDT THU SEP 9 2004 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...AREAL FLOOD WARNING REMAINS IN EFFECT THROUGH 3 PM THIS AFTERNOON FOR PORTIONS OF THE SUWANNEE VALLEY AND INTERIOR SOUTH GEORGIA... ...SEVERAL RIVERS CONTINUE ABOVE FLOOD STAGE... PORTIONS OF SEVERAL COUNTIES ARE EXPERIENCING FLOODING...THEREFORE A FLOOD WARNING IS IN EFFECT FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. PLEASE REFER TO THE LATEST FLOOD WARNING FOR MORE INFORMATION. IN ADDITION...SOME AREA RIVERS ARE ALREADY IN FLOOD. SEE THE LATEST RIVER FLOOD WARNINGS FOR MORE INFORMATION. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY ALONG A STALLED FRONTAL ZONE ACROSS NORTHEAST FLORIDA. STORM MOVEMENT WILL GENERALLY BE TO THE EAST NORTHEAST AT 15 TO 20 MPH. LOCALLY HEAVY RAINFALL IS STILL POSSIBLE WITH SOME OF THE HEAVIER STORMS...AS WELL AS WIND GUSTS UP TO 50 MPH...MAINLY DURING THE AFTERNOON HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ...AREA RIVERS WILL CONTINUE AT OR ABOVE FLOOD STAGE... ADDITIONAL RIVERS WILL GO INTO FLOOD STAGE OVER THE NEXT FEW DAYS. SEE THE LATEST RIVER FLOOD WARNINGS FOR MORE INFORMATION. HURRICANE IVAN MAY POSE A POTENTIAL THREAT TO THE FORECAST AREA EARLY NEXT WEEK...BUT IT IS TOO SOON TO DETERMINE THE EXACT FORECAST TRACK AT THIS TIME. PLEASE CONTINUE TO MONITOR THE LATEST TRACK OF IVAN FROM THE NATIONAL HURRICANE CENTER. OTHERWISE...SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY IN THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... ALTHOUGH SPOTTER ACTIVATION IS NOT REQUESTED...PLEASE RELAY ANY REPORTS OF FLOODING OR DAMAGE TO THE NATIONAL WEATHER SERVICE AND LOCAL COUNTY EMERGENCY MANAGEMENT. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. HESS
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
446 AM EDT THU SEP 09 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1100 PM TORNADO DOWNTOWN JACKSONVILLE 30.33N 81.66W
09/05/2004 DUVAL FL EMERGENCY MNGR
POSSIBLE TORNADO. STRUCTURAL DAMAGE AND TREES DOWN.
1015 PM TROPICAL STORM GLEN ST. MARY 30.27N 82.16W
09/05/2004 BAKER FL EMERGENCY MNGR
COUNTY WIDE...SCATTERED POWER OUTAGES...TREES AND POWER
LINES DOWN.
1015 PM TROPICAL STORM ST. AUGUSTINE 29.89N 81.31W
09/05/2004 ST. JOHNS FL EMERGENCY MNGR
APPROX. 50,000 CUSTOMERS WITHOUT POWER COUNTY WIDE.
1015 PM TROPICAL STORM PALATKA 29.65N 81.66W
09/05/2004 PUTNAM FL EMERGENCY MNGR
COUNTY WIDE POWER OUTAGES. COUNTY WIDE PRIVATE PHONE
SERVICE IS OUT.
0900 PM TROPICAL STORM JESUP 31.60N 81.89W
09/05/2004 WAYNE GA EMERGENCY MNGR
TREE FELL ON MOBILE HOME...LADY INJURED...RELEASED FROM
HOSPITAL
0900 PM TROPICAL STORM GREEN COVE SPRINGS 29.99N 81.68W
09/05/2004 CLAY FL EMERGENCY MNGR
CLAY COUNTY EM SUMMARY REPORT...18 HOMES WITH MAJOR
DAMAGE...39 MINOR STRUCTURAL DAMAGE.
0815 PM TROPICAL STORM OCALA 29.19N 82.13W
09/05/2004 MARION FL EMERGENCY MNGR
LARGE TREES DOWN WITH ROOF AND SHED DAMAGE AT 5794 NW 1ST
STREET. DEBRIS IS SCATTERED ABOUT...WITH DAMAGE POSSIBLY
DUE TO A TORNADO.
0815 PM FUNNEL CLOUD AMBROSE 31.59N 83.01W
09/05/2004 COFFEE GA PUBLIC
FUNNEL CLOUD REPORTED IN THE AMBROSE AREA
0800 PM TROPICAL STORM ORANGE PARK 30.17N 81.70W
09/05/2004 CLAY FL TRAINED SPOTTER
SHINGLES OFF OAK FOREST APARTMENTS AND A POLE THROUGH
SCREENED PORCH
0745 PM TROPICAL STORM JACKSONVILLE HEIGHTS 30.25N 81.79W
09/05/2004 DUVAL FL PUBLIC
LARGE TREE LIMB THROUGH ROOF NEAR CALVIN AND ACOSTA
STREETS
0735 PM TROPICAL STORM ORANGE PARK 30.17N 81.70W
09/05/2004 CLAY FL PUBLIC
OAK TREE UPROOTED ON A HOUSE ON HORTON DRIVE
0730 PM TROPICAL STORM ARLINGTON 30.34N 81.60W
09/05/2004 DUVAL FL PUBLIC
SEVERAL LARGE TREES DOWN ALONG METZ STREET. LARGE TREE
DOWN ON HOUSE AT CORNER OF NEWS STREET AND EATON STREET.
NUMEROUS LARGE TREES DOWN ALONG PARENTAL HOME
ROAD...BETWEEN BOWDEN ROAD AND BEACH BOULEVARD.
0715 PM TROPICAL STORM 6 NE NEWBERRY 29.71N 82.54W
09/05/2004 ALACHUA FL EMERGENCY MNGR
*** 1 FATAL *** 61 ONE YEAR OLD WOMEN KILLED WHEN A TREE
TOPPLED ONTO HER MOBILE HOME. 4 PERSONS WERE IN HOME WHEN
THE TREE FELL. ALACHUA COUNTY EMA RECEIVED THE REPORT AT
1919 EDT. GAINESVILLE AIRPORT REPORTED WINDS 060 DEGREES
32 KNOTS WITH GUSTS TO 41 KNOTES AT 1909 EDT.
0715 PM BLIZZARD 5 N ARLINGTON 30.41N 81.60W
09/05/2004 DUVAL FL AIRPLANE PILOT
BLOUNT ISLAND 73 MPH WIND GUST WITH HAND HELD ANEMOMETER.
0650 PM TORNADO INTERLACHEN 29.62N 81.90W
09/05/2004 F0 PUTNAM FL EMERGENCY MNGR
ALACHUA EMA REPORTED A TORNADO ON THE GROUND NEAR
INTERLACHEN
0645 PM TROPICAL STORM SW GAINESVILLE 29.67N 82.34W
09/05/2004 ALACHUA FL PUBLIC
FENCE KNOCKED DOWN. TWO 70 FOOT TREES SNAPPED.
0640 PM TROPICAL STORM MACCLENNY 30.28N 82.13W
09/05/2004 BAKER FL PUBLIC
AT HIGHWAY 121 AND I-10 POWER OUT AND LOTS OF STORM DEBRI
AND TREES DOWN.
0630 PM BLIZZARD 4 W PALATKA 29.65N 81.72W
09/05/2004 PUTNAM FL EMERGENCY MNGR
POSSIBLE TORNADO WITH GUSTS ESTIMATED AT 100 MPH. PICKED
UP TRAMPOLINE AND THREW IT 100 YARDS.
0600 PM TROPICAL STORM PALATKA 29.65N 81.66W
09/05/2004 PUTNAM FL TRAINED SPOTTER
WIDESPREAD DAMAGE COUNTY WIDE. POWER OUTAGES...STRUCTURE
DAMAGE AND TREES DOWN. NO PHONES AND ROADS BLOCKED.
0515 PM TROPICAL STORM 10 NW ST. AUGUSTINE 29.99N 81.43W
09/05/2004 ST. JOHNS FL EMERGENCY MNGR
TREES AND POWERLINES DOWN. TREES FELL ON OCCUPIED VEHICLE
IN MILL CREEK. NO INJURIES REPORTED.
0501 PM TORNADO HOLLISTER 29.62N 81.81W
09/05/2004 PUTNAM FL LAW ENFORCEMENT
POSSIBLE TORNADO TOUCHDOWN IN HOLLISTER. TREES DOWN IN
THE WOODS.
0410 PM TROPICAL STORM KINGSLAND 30.79N 81.66W
09/05/2004 CAMDEN GA LAW ENFORCEMENT
POWER OUT FOR A WHILE. TREES DOWN ALL AROUND TOWN.
0400 PM TROPICAL STORM VILANO BEACH 29.94N 81.30W
09/05/2004 ST. JOHNS FL EMERGENCY MNGR
ROOF BLOWN OFF HOUSE.
0400 PM TROPICAL STORM ST. AUGUSTINE 29.89N 81.31W
09/05/2004 ST. JOHNS FL EMERGENCY MNGR
TREE FELL THROUGH MOBILE HOME.
0400 PM TROPICAL STORM FLAGLER BEACH 29.47N 81.13W
09/05/2004 FLAGLER FL FIRE DEPT/RESCUE
LIGHT POLES AND STREET SIGNS DOWN.
0330 PM TROPICAL STORM 2 W REDDICK 29.37N 82.23W
09/05/2004 MARION FL PUBLIC
TREES DOWN AND POWER OUT. LARGE LIMBS THROUGH ROOF OF
HOUSE.
0313 PM TORNADO CRESCENT CITY 29.44N 81.52W
09/05/2004 PUTNAM FL LAW ENFORCEMENT
TORNADO TOUCHDOWN REPORTED BY POLICE OFFICERS IN CRESCENT
CITY. PROPERTY AND TREE DAMAGE REPORTED.
0310 PM TSTM WND DMG HOMERVILLE 31.04N 82.75W
09/05/2004 CLINCH GA TRAINED SPOTTER
4 PINE TREES UPROOTED IN HOMERVILLE.
0301 PM TSTM WND DMG DUPONT CENTER 29.76N 81.31W
09/05/2004 ST. JOHNS FL TRAINED SPOTTER
TREES DOWN ON HIGHWAY 84.
0300 PM TROPICAL STORM PALM COAST 29.57N 81.21W
09/05/2004 FLAGLER FL EMERGENCY MNGR
AWNINGS BLOWN AWAY ATFLAGLER PALM COAST HIGH SCHOOL. ROOF
ON BUILDING NEXT TO HIGH SCHOOL BLOWN OFF.
0250 PM TROPICAL STORM PALM COAST 29.57N 81.21W
09/05/2004 FLAGLER FL TRAINED SPOTTER
MEASURED 75 MPH WIND GUST
0230 PM TROPICAL STORM CITRA 29.41N 82.11W
09/05/2004 MARION FL PUBLIC
TREES DOWN ON 155TH STREET IN CITRA.
0223 PM WATER SPOUT PALATKA 29.65N 81.66W
09/05/2004 PUTNAM FL LAW ENFORCEMENT
PUBLIC REPORTED WATER SPOUT NORTH OF MEMORIAL BRIDGE IN
PALATKA.
0150 PM TROPICAL STORM MAYPORT 30.38N 81.41W
09/05/2004 DUVAL FL COAST GUARD
60 KNOT WIND GUSTS AT USCG.
0140 PM TROPICAL STORM 2 W REDDICK 29.37N 82.23W
09/05/2004 MARION FL TRAINED SPOTTER
50 TO 60 MPH WIND GUSTS WITH TREES CRACKING AND LOTS OF
DEBRIS. POWER OUT.
0115 PM TORNADO PALATKA 29.65N 81.66W
09/05/2004 PUTNAM FL LAW ENFORCEMENT
POSSIBLE TORNADO SOUTH OF PALATKA ON HIGHWAY 19.
1240 PM TROPICAL STORM FLAGLER BEACH 29.47N 81.13W
09/05/2004 FLAGLER FL EMERGENCY MNGR
I-95 COVERED WITH DEBRIS BUT PASSABLE. WINDS 44G70 KNOTS.
30 FEET OF FLAGLER BEACH PIER IS GONE.
1208 PM TROPICAL STORM PALM COAST 29.57N 81.21W
09/05/2004 FLAGLER FL EMERGENCY MNGR
CANOPY OVER GAS STATION SPLIT...NUMEROUS TREES DOWN WITH
POWER OUTAGES. 4.00 INCHES OF RAINFALL THROUGH NOON.
1200 PM TROPICAL STORM MICANOPY 29.51N 82.28W
09/05/2004 ALACHUA FL EMERGENCY MNGR
*** 1 FATAL *** 28 YEAR OLD MALE LOST CONTROL OF HIS
VEHICLE WHILE NORTHBOUND ON INTERSTATE 75. VEHICLE
HYDROPLANNED AND SKIDDED INTO A WOODED AREA WRAPPING THE
VEHICLE AROUND TREES. GNV OBSERVATION AT 1200 EDT WINDS
050 DEGREES 21 KNOTS WITH GUSTS TO 37 KNOTS. VISIBILITY 7
MILES IN LIGHT RAIN.
1100 AM TROPICAL STORM HILLIARD 30.69N 81.92W
09/05/2004 NASSAU FL TRAINED SPOTTER
6 FOOT DIAMETER OAK TREE ON HOUSE ON 6TH AND OXFORD ST.
1038 AM TROPICAL STORM FLAGLER BEACH 29.47N 81.13W
09/05/2004 FLAGLER FL EMERGENCY MNGR
SUSTAINED WINDS MEASURED AT 44 MPH.
1038 AM TROPICAL STORM PALM COAST 29.57N 81.21W
09/05/2004 FLAGLER FL EMERGENCY MNGR
WIND GUSTS TO 65 MPH WITH SHINGLES DOWN. WATER UP TO NEAR
TOP OF SEA WALL.
1038 AM TROPICAL STORM PALM COAST 29.57N 81.21W
09/05/2004 FLAGLER FL EMERGENCY MNGR
WIND GUST TO 65 MPH. SHINGLES BLOWN DOWN. WATER UP TO
NEAR TOP OF SEA WALL.
1038 AM TROPICAL STORM FLAGLER BEACH 29.47N 81.13W
09/05/2004 FLAGLER FL EMERGENCY MNGR
SUSTAINED WINDS MEASURED AT 44 MPH. 1.08 INCHES OF RAIN
SINCE THIS MORNING.
1027 AM BLIZZARD 10 SW PALM COAST 29.47N 81.33W
09/05/2004 FLAGLER FL AIRPLANE PILOT
WIND GUSTS TO 50 MPH WITH 2.01 INCHES OF RAIN SINCE THIS
MORNING.
1027 AM TROPICAL STORM 10 SW PALM COAST 29.47N 81.33W
09/05/2004 FLAGLER FL EMERGENCY MNGR
WIND GUST TO 50 MPH WITH 2.01 INCHES OF RAIN IN KORONA.
0929 AM TROPICAL STORM JACKSONVILLE BEACH 30.28N 81.39W
09/05/2004 DUVAL FL TRAINED SPOTTER
WIND GUSTS MEASURED AT 45 MPH. BEACH EROSION ONGOING.
0817 AM TROPICAL STORM ORANGE PARK 30.17N 81.70W
09/05/2004 CLAY FL TRAINED SPOTTER
ESTIMATED WIND GUSTS TO 50 MPH. TREE LIMBS DOWN AND NO
POWER.
0740 AM NON-TSTM WND DMG 1 N MANDARIN 30.17N 81.64W
09/05/2004 DUVAL FL TRAINED SPOTTER
TRAINER SPOTTER REPORTED LARGE TREE LIMB ON HOUSE AND
ESTIMATED 70 MPH WINDS.
0740 AM TROPICAL STORM MANDARIN 30.15N 81.64W
09/05/2004 DUVAL FL TRAINED SPOTTER
LARGE TREE LIMB ON HOUSE WITH ESTIMATED 70 MPH WINDS IN
MANDARIN REPORTED BY TRAINED SPOTTER
0740 AM TROPICAL STORM SAN PABLO 30.30N 81.44W
09/05/2004 DUVAL FL NWS EMPLOYEE
ESTIMATED WIND GUST TO 50 MPH. LARGE TREE LIMB CAME DOWN.
0610 AM TROPICAL STORM CITRA 29.41N 82.11W
09/05/2004 MARION FL PUBLIC
WIND DAMGE TO ROOF OF HOME REPORTED AS POSSIBLE TORNADO
ON 168TH STREET IN CITRA
0610 AM TORNADO CITRA 29.41N 82.11W
09/05/2004 MARION FL PUBLIC
POSSIBLE TORNADO AND ROOF DAMAGE REPORTED ON NE 168TH
STREET IN CITRA.
0605 AM TORNADO CITRA 29.41N 82.11W
09/05/2004 F0 MARION FL EMERGENCY MNGR
POSSIBLE TORNADO ROOF DAMAGE REPORTED.
0215 AM TROPICAL STORM CITRA 29.41N 82.11W
09/05/2004 MARION FL EMERGENCY MNGR
OUTER RAINBAND KNOCKED DOWN TREES AND POWERLINES.
0215 AM TROPICAL STORM OCKLAWAHA 29.04N 81.93W
09/05/2004 MARION FL EMERGENCY MNGR
RAINBAND KNOCKED DOWN TREES AND POWERLINES.
0125 AM TROPICAL STORM FLAGLER BEACH 29.47N 81.13W
09/05/2004 FLAGLER FL EMERGENCY MNGR
RAINBAND MOVED INTO COUNTY WITH SPOTTER ESTIMATED WINDS
OF 39 KNOTS. DOWNED POWER LINES AND BLOWN TRANSFORMERS IN
SOUTHERN PORTION OF FLAGLER BEACH.
&&
...STORM REPORT SUMMARY FOR 9/5/04 AS OF 9/9/04 0500 EDT...
ENYEDIPRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
451 AM EDT THU SEP 09 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1200 AM TROPICAL STORM KINGS BAY BASE 30.79N 81.51W
09/06/2004 CAMDEN GA TRAINED SPOTTER
TREES DOWN ON FENCE LINE AND DAMAGE TO ROOF OF BUILDING.
0345 PM TORNADO GREEN COVE SPRINGS 29.99N 81.68W
09/06/2004 F1 CLAY FL NWS STORM SURVEY
7 POWER BOATS...6 SAILBOATS..1 HOUSEBOAT...DESTROYED AND
SUNK BY TORNADO. 32 FOOT BOAT PICKED UP AND PUT ON TOP OF
HOUSEBOAT AND ACROSS PIER. TORNADO CROSSED BLACK CREEK
AND ENTERED WOODS ACROSS US 17 DAMAGING TREES.
0345 PM FLOOD BAXLEY 31.76N 82.35W
09/06/2004 APPLING GA EMERGENCY MNGR
APPLING EM REPORTS 21 ROADS CLOSED IN COUNTY...TREES FELL
ON TWO HOUSES.
0655 PM FUNNEL CLOUD PALATKA 29.65N 81.66W
09/06/2004 PUTNAM FL LAW ENFORCEMENT
DEPUTY REPORTED FUNNEL CLOUD EAST OF STATE ROAD 19.
0656 PM FUNNEL CLOUD PALATKA 29.65N 81.66W
09/06/2004 PUTNAM FL FIRE DEPT/RESCUE
FIRE DEPARTMENT REPORTED FUNNEL CLOUD IN WESTERN SECTION
OF TOWN.
1000 PM TSTM WND DMG JESUP 31.60N 81.89W
09/06/2004 WAYNE GA EMERGENCY MNGR
*** 1 INJ *** TREE FELL ONTO HOUSE LOCATED ON SPRING
GROVE ROAD. NUMEROUS TREES AND POWERLINES DOWN
COUNTY-WIDE. INFORMATION RELAYED VIA EMERGENCY MANAGER.
1000 PM TSTM WND DMG JESUP 31.60N 81.89W
09/06/2004 WAYNE GA EMERGENCY MNGR
*** 1 INJ *** WIDESPREAD TREES AND POWERLINES DOWN
COUNTY-WIDE. ONE INJURY - TREE FELL ONTO HOUSE LOCATED ON
SPRING GROVE ROAD. INFORMATION RELAYED VIA EMERGENCY
MANAGER.
1000 PM TSTM WND DMG JESUP 31.60N 81.89W
09/06/2004 WAYNE GA EMERGENCY MNGR
*** 1 INJ *** TREE FELL ONTO HOUSE LOCATED ON SPRING
GROVE ROAD. WIDESPREAD TREES AND POWERLINES DOWN
COUNTY-WIDE. INFORMATION RELAYED VIA EMERGENCY MANAGER.
1015 PM TSTM WND DMG JESUP 31.60N 81.89W
09/06/2004 WAYNE GA EMERGENCY MNGR
TREE FELL ON TRAILER IN JESUP. THREE PEOPLE TRAPPED
INSIDE.
1030 PM FLOOD JESUP 31.60N 81.89W
09/06/2004 WAYNE GA EMERGENCY MNGR
MANY SECONDARY ROADS FLOODED.
1030 PM FLOOD BAXLEY 31.76N 82.35W
09/06/2004 APPLING GA EMERGENCY MNGR
MANY SECONDARY ROADS FLOODED COUNTYWIDE.
1030 PM FLOOD BLACKSHEAR 31.30N 82.24W
09/06/2004 PIERCE GA EMERGENCY MNGR
NUMEROUS COUNTRY ROADS FLOODED.
1030 PM FLOOD PEARSON 31.30N 82.85W
09/06/2004 ATKINSON GA EMERGENCY MNGR
MANY ROADS FLOODED COUNTYWIDE. HWY 520 CLOSE TO BEING
FLOODED.
1045 PM TROPICAL STORM DOUGLAS 31.51N 82.85W
09/06/2004 COFFEE GA EMERGENCY MNGR
TREES REPORTED DOWN COUNTY-WIDE THROUGHOUT THE DAY.
1045 PM TROPICAL STORM HOMERVILLE 31.04N 82.75W
09/06/2004 CLINCH GA EMERGENCY MNGR
TREES REPORTED DOWN COUNTY WIDE DURING THE DAY.
1045 PM TROPICAL STORM WAYCROSS 31.21N 82.36W
09/06/2004 WARE GA EMERGENCY MNGR
TREES AND POWERLINES REPORTED DOWN THROUGHOUT THE COUNTY.
1130 PM FLOOD LAKE BUTLER 30.02N 82.34W
09/06/2004 UNION FL EMERGENCY MNGR
SECONDARY ROADS FLOODED COUNTYWIDE.
1130 PM FLOOD TRENTON 29.61N 82.82W
09/06/2004 GILCHRIST FL EMERGENCY MNGR
SECONDARY ROADS FLOODED COUNTYWIDE. HWY 232 WEST AND HWY
129 FLOODED.
1130 PM FLOOD LAKE CITY 30.19N 82.64W
09/06/2004 COLUMBIA FL EMERGENCY MNGR
10 SECONDARY ROADS FLOODED. 14 SECONDARY ROADS CLOSE TO
BEING FLOODED. RETENTION PONDS NEARLY FULL.
1130 PM FLOOD MACCLENNY 30.28N 82.13W
09/06/2004 BAKER FL EMERGENCY MNGR
SECONDARY ROADS FLOODED COUNTRYWIDE.
1145 PM TROPICAL STORM 2 NE PATTERSON 31.40N 82.11W
09/06/2004 PIERCE GA EMERGENCY MNGR
STRONG WINDS OVERNIGHT BROKE OFF POWER POLE ACROSS U.S.
HIGHWAY 84 NORTHEAST OF PATTERSON. LAW ENFORCEMENT IS
DIRECTING TRAFFIC THROUGH THE AREA.
&&
...STORM REPORT SUMMARY FOR 9/6/04 AS OF 9/9/04 0500 EDT...
ENYEDIPRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
452 AM EDT THU SEP 09 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0508 AM HEAVY RAIN LAKE CITY 30.19N 82.64W
09/07/2004 9.30 INCH COLUMBIA FL EMERGENCY MNGR
STORM TOTAL RAINFALL AT THE COUNTY EOC IN LAKE CITY SINCE
SATURDAY NIGHT.
0508 AM FLOOD TRENTON 29.61N 82.82W
09/07/2004 GILCHRIST FL EMERGENCY MNGR
WIDESPREAD SECONDARY ROADS WASHED OUT AND NUMEROUS
PRIMARY ROADWAYS IMPASSABLE...SUCH AS U.S. HIGHWAY 129
AND STATE ROADS 47 AND 26. SEVERAL HOMES HAVE WATER IN
THEM IN THE TRENTON AREA...SOME WITH WATER UP TO 3 FEET
DEEP.
0622 AM FLOOD LAKE CITY 30.19N 82.64W
09/07/2004 COLUMBIA FL EMERGENCY MNGR
I-10 HAS BEEN REPORTED CLOSED AT MILE MARKER 301 IN THE
LAKE CITY AREA DUE TO 5 INCHES OF STANDING WATER ON THE
HIGHWAY
0622 AM FLOOD LAKE CITY 30.19N 82.64W
09/07/2004 COLUMBIA FL EMERGENCY MNGR
2 INCHES OF STANDING WATER ON THE STATE ROAD 47 UNDERPASS
AT INTERSTATE 75
0622 AM FLOOD FORT WHITE 29.92N 82.71W
09/07/2004 COLUMBIA FL EMERGENCY MNGR
WATER WAS REPORTED IN A HOME AT COUNTY ROAD 18 AND
MCCLINTOCK DRIVE IN THE FORT WHITE AREA.
0630 AM FLOOD LAKE CITY 30.19N 82.64W
09/07/2004 COLUMBIA FL EMERGENCY MNGR
2 TO 3 INCHES OF STANDING WATER ON U.S. HIGHWAY 441 AT
DREW ROAD
0800 AM FLOOD JESUP 31.60N 81.89W
09/07/2004 WAYNE GA EMERGENCY MNGR
NUMEROUS ROADS FLOODED IN DIFFERENT PARTS OF COUNTY
0800 AM FLOOD SCREVEN 31.48N 82.02W
09/07/2004 WAYNE GA EMERGENCY MNGR
PLANTATION RD AND MT PLEASANT RD WASHED OUT
1040 AM FUNNEL CLOUD 5 E JACKSONVILLE INTERN 30.48N 81.62W
09/07/2004 DUVAL FL OTHER FEDERAL
OCCASIONAL FUNNEL CLOUDS
1050 AM TORNADO INTERLACHEN 29.62N 81.90W
09/07/2004 PUTNAM FL PUBLIC
TREE DAMAGE. EVENT TIME ESTIMATED.
1155 AM FUNNEL CLOUD DURBIN 30.09N 81.46W
09/07/2004 ST. JOHNS FL PUBLIC
1200 PM TORNADO DURBIN 30.09N 81.46W
09/07/2004 ST. JOHNS FL PUBLIC
SHINGLES BLOWN OFF ROOF. 1 TREE DOWN.
0653 PM HEAVY RAIN LAKE CITY 30.19N 82.64W
09/07/2004 13.52 INCH COLUMBIA FL PUBLIC
STORM TOTAL RAINFALL REPORTED BY RESIDENT AT INTERSECTION
OF COUNTY ROADS 252 AND 133.
0724 PM HEAVY RAIN HILLIARD 30.69N 81.92W
09/07/2004 12.75 INCH NASSAU FL BROADCAST MEDIA
STORM TOTAL RAINFALL RELAYED VIA CHANNEL 4 NEWS STATION
IN JACKSONVILLE.
0724 PM HEAVY RAIN HORTENSE 31.33N 81.96W
09/07/2004 12.80 INCH BRANTLEY GA BROADCAST MEDIA
STORM TOTAL RAINFALL RELAYED VIA CHANNEL 4 NEWS STATION
IN JACKSONVILLE.
0724 PM HEAVY RAIN DOWNTOWN JACKSONVILLE 30.33N 81.66W
09/07/2004 7.54 INCH DUVAL FL BROADCAST MEDIA
STORM TOTAL RAINFALL REPORTED AT CHANNEL 4 NEWS STATION
IN JACKSONVILLE.
0812 PM TORNADO HAMPTON 29.86N 82.14W
09/07/2004 BRADFORD FL EMERGENCY MNGR
PUBLIC REPORT OF TORNADO ON THE GROUND...RELAYED VIA
EMERGENCY MANAGER.
&&
...STORM REPORT SUMMARY FOR 9/7/04 AS OF 9/9/04 0500 EDT...
ENYEDIThe national radar mosaic for the moment the first event began.
1 flood. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2004Every state in 2004This day in weather historyWarnings in Florida, September 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5420566.